Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 8, No. 3

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 8, Number 3

Abdullah A. Smadi, Yarmouk University, Jordan

Carla J. Thompson, University of West Florida, USA

Carolyn Huston, Commonwealth Scientific and Industrial Research Organization (CSIRO), Australia

Faisal Khamis, Al Ain University of Science and Technology, Canada

Felix Almendra-Arao, UPIITA del Instituto Politécnico Nacional , México

Gane Samb Lo, University Gaston Berger, SENEGAL

Gennaro Punzo, University of Naples Parthenope, Italy

Gerardo Febres, Universidad Simón Bolívar, Venezuela

Jacek Białek, University of Lodz, Poland

Kassim S. Mwitondi, Sheffield Hallam University, UK

Krishna K. Saha, Central Connecticut State University, USA

Man Fung LO, Hong Kong Polytechnic University, Hong Kong

Marcelo Bourguignon, Universidade Federal de Pernambuco, Brazil

Mingao Yuan, North Dakota State University, USA

Mohieddine Rahmouni, University of Tunis, Tunisia

Nahid Sanjari Farsipour, Alzahra University, Iran

Noha Youssef, American University in Cairo, Egypt

Pablo José Moya Fernández, Universidad de Granada, Spain

Philip Westgate, University of Kentucky, USA

Shatrunjai Pratap Singh, John Hancock Financial Services, USA

Sohair F. Higazi, University of Tanta, Egypt

Vilda Purutcuoglu, Middle East Technical University (METU), Turkey

Vyacheslav Abramov, Swinburne University of Technology, Australia

Wei Zhang, The George Washington University, USA

Zaixing Li, China University of Mining and Technology (Beijing), China


Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )